# SDR K11A2017041025003

- Difficulty date: February 3, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 64,678 hours, 35,551 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bushing
- Part number: 651633090
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR TO BODY FITTING AFT BUSHING HAS CORROSION ON FLANGE
